MathSciNet Relay Station
MathSciNet bibliographic data
MR2926260 34K20 (34K37 65L03 65L20)
Kaslik, Eva; Sivasundaram, Seenith Analytical and numerical methods for the stability analysis of linear fractional delay differential equations. J. Comput. Appl. Math. 236 (2012), no. 16, 4027–4041.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement